MathSciNet Relay Station
MathSciNet bibliographic data
MR2681305 11C20 (11T23)
Vinh, Le Anh Distribution of determinant of matrices with restricted entries over finite fields. J. Comb. Number Theory 1 (2009), no. 3, 203–212.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement